Vol. 5, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Twisted iterated algebraic $K$-theory and topological T-duality for sphere bundles

John A. Lind, Hisham Sati and Craig Westerland

Vol. 5 (2020), No. 1, 1–42
DOI: 10.2140/akt.2020.5.1

We introduce a periodic form of the iterated algebraic K-theory of ku, the (connective) complex K-theory spectrum, as well as a natural twisting of this cohomology theory by higher gerbes. Furthermore, we prove a form of topological T-duality for sphere bundles oriented with respect to this theory.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

T-duality, iterated algebraic $K$-theory, twisted $K$-theory, $n$-gerbes
Mathematical Subject Classification 2010
Primary: 19D99, 55N20, 55R15, 55R65
Secondary: 18D05, 19L50, 55P43
Received: 8 December 2017
Revised: 12 August 2019
Accepted: 28 August 2019
Published: 21 March 2020
John A. Lind
Department of Mathematics and Statistics
California State University, Chico
Chico, CA
United States
Hisham Sati
Department of Mathematics
New York University Abu Dhabi
Saadiyat Island
Abu Dhabi
United Arab Emirates
Craig Westerland
School of Mathematics
University of Minnesota
Minneapolis, MN
United States